| Model Number |
B2-70072 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The failed iv set was sent to the contract supplier for evaluation on (b)(6) 2017.The manufacturer is still waiting for the results and will actively follow up on this investigation.
Event or Problem Description
The user reported that the luer lock fell off from the iv set.No patient injury or harm occurred for this case.
Additional Manufacturer Narrative
Zyno medical received the investigation report from the contract supplier on 04/28/2017.The user-reported luer lock separation issue was confirmed and the root cause was identified as operator error.
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00061).